# SDR CA130416014

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C-99
- Engine: Pwa PT6A36
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Stuck
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE WOULD NOT RESPOND TO THE THROTTLE INPUT FROM THE PILOT.  ADVANCING THE THROTTLE LED TO ITT INCREASE BUT WITHOUT TORQUE INCREASE.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE.  THE COMPRESSOR BLEED VALVE WAS FOUND STUCK OPEN, REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
